Home > Research > Publications & Outputs > The simplest American and real option approxima...
View graph of relations

The simplest American and real option approximations: Geske-Johnson interpolation in maturity and yield

Research output: Contribution to journalJournal articlepeer-review

Published
<mark>Journal publication date</mark>2003
<mark>Journal</mark>Applied Economics Letters
Issue number11
Volume10
Number of pages8
Pages (from-to)709-716
Publication StatusPublished
<mark>Original language</mark>English